# SDR VNAA202303070002

- Difficulty date: March 7, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N618NN
- Make and model: Cndair CL600*
- Aircraft serial: 15429
- Aircraft time: 6,417 hours, 6,824 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SEAT TRACK LBL 9, BTW FS379 & FS485, PAX CABIN.
